Oriented angles in affine space

Authors

  • Włodzimierz Waliszewski Department of Mathematics, University of Łódź, ul. Banacha 22, 90-238 Łódź, Poland

Abstract

The concept of a smooth oriented angle in an arbitrary affine space is introduced. This concept is based on a kinematics concept of a run. Also, a concept of an oriented angle in such a space is considered. Next, it is shown that the adequacy of these concepts holds if and only if the affine space in question is of dimension 2 or 1.

References

[B–B] A. Białynicki-Birula, Linear Algebra with Geometry (in Polish), Biblioteka Matematyczna [Mathematics Library] 48, PWN, Warszawa, 1974.
##plugins.generic.googleScholarLinks.settings.viewInGS##

[K] J. L. Kelley, General Topology, D. Van Nostrand Company, Inc., Toronto – New York – London, 1955.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2004-05-22

How to Cite

Waliszewski, W. (2004). Oriented angles in affine space. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 4, 231–242. Retrieved from https://studmath.uken.krakow.pl/article/view/13322